# SDR DALA2024011200547

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 CORROSION ON FAIRING SUPPORTS (2EA) BTW STA 860 TO STA 900 BL0 AND LBL25 AT BODY FAIRING SUPPORT. CORRECTIVE ACTION: SUMMARY OF NRC 00293: FAIRING SUPPORTS (2EA) BTW STA 860 TO STA 900 BL0 AND LBL25 AT BODY FAIRING SUPPORT.WERE REPLACED PER B757-200 SRM. (0150749)
